# SDR P2EA99206

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 655126734
- Condition: Cracked
- Location: Nr 1 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, LEFT WING NR 1 SPOILER CENTER FITTING WAS CRACKED.  FABRICATED FITTING PER EO COO-3-57-301-99.  REMOVED AND REPLACED FITTING PER SRM 51-10-01.  (M)
